# SDR JR2R20250410922

- Difficulty date: April 10, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000663
- Aircraft time: 16,363 hours, 10,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 17002204003
- Condition: Chafed
- Location: Zone 100
- Part time: 16,363 hours, 10,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AVIONICS BAY DOOR, 147AL, HAS MULTIPLE AREAS OF CHAFING ALL AROUND DOOR FRAME
